Faculty Directory: Jin Feng

Faculty Directory


Jin Feng

Research Interests

Stochastic Control

Prof. Feng's research interests fall into Probability and related areas. He is currently working on statistical description of limit behaviors for a variety of deterministic PDEs. Usually, such problem has a microscopic origin which is stochastic, and the overall program involves variational characterization of a probabilistic theory known as large deviation. Some key techniques involved are Markov processes theory, viscosity solution for Hamilton-Jacobi equations, and the theory of optimal mass transportation. Professor Feng is also interested in financial mathematics and statistical inference for stochastic processes.

Selected Publications

  • Large Deviations for Stochastic Processes (with T.G. Kurtz), Mathematical Surveys and Monographs Vol. No. 131, American Mathematical Society, (2006) 410.
  • A comparison principle for Hamilton-Jacobi equations related to controlled gradient flows in infinite dimensions (with M. Katsoulakis), Archive for Rational Mechanics and Analysis, Vol. 192 (2009), 275-310.
  • Stochastic scalar conservation laws (with D. Nualart), Journal of Functional Analysis, Vol. 55, No. 2 (2008), 313-373.
  • Large deviation for diffusions and Hamilton-Jacobi equation in Hilbert spaces, The Annals of Probability, Vol. 34, No.1 (2006), 321-385.
  • Large deviation for stochastic Cahn-Hilliard equation, Methods of Functional Analysis and Topology, Vol. 9, No. 4 (2003), 333-356.

Recognition Ceremony Honors Employees’ Service

Congratulations to our faculty and staff who will be recognized at the 2017 Employee Recognition Ceremony for their years of service to KU.

Joseph Huber 10 years
Zsolt Talata 10 years
George Kangas 15 years
Milena Stanislavova 15 years
Atanas Stefanov 15 years
Erik Van Vleck 15 years
Yaozhoung Hu 20 years
Kerrie Brecheisen 30 years
Jeff Lang 30 years